# SDR DALA14015865810

- Difficulty date: March 11, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 39,707 hours, 13,195 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Wrong Part
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND WRONG BATTERY INSTALLED AT L1 DOOR SLIDE.  INSTALLED SERVICEABLE BATTERY.
